# SDR DALA2017022201455

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 64,565 hours, 47,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Wire
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR WIRE BROKEN. PER AMM 52-12 REPLACED GRT BAR LANYARD. OK FOR SVC.
